I am 62 and a half. Two years ago I stopped taking Activella cold turkey---long story--but I had successfully taken it for 9 years. I had no idea the hell I would go through because of the withdrawal of hormones, which has been over two years of horrible nightly hotflashes and with them, horrible nausea, panic attacks, and a loss of my regular life. I have a great doctor and am finally going back on Activella because my quality of life is worth whatever minor risks there might be for other things. I am otherwise a very healthy person, but the sudden withdrawal of hormones was something I never imagined would make me so sick. My regular, for-years ob-gyn was no help. I have now an m.d. naturopathic, hormonal specialist and he finally sees me for what and who I am and is helping me. But I have pretty much lost my life from having no sleep and daily nausea for two years because of the hot flashes. The worst part now is the depression and feeling as though I will never have my life back, as though I have lost my active life, my friends, my family. Anybody have a similar experience----and how have you managed?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.